ITEM METADATA RECORD
Title: On a gamma series expansion for the time-dependent probability of collective ruin
Authors: Albrecher, Hansj√∂rg ×
Teugels, Jozef
Tichy, RF #
Issue Date: Dec-2001
Series Title: Insurance: Mathematics & Economics vol:29 issue:3 pages:345-355
Abstract: In the framework of the extended classical risk model with constant force of real interest i, we investigate when it is suitable to represent the probability of collective survival U(x, t) of an insurance company with initial capital x and time horizon t as a gamma series. Moreover, we derive exact analytical solutions for exponentially distributed claim sizes and integer values of lambda /i where lambda is the risk parameter. As a by-product we observe that numerical procedures for estimating U(x, t) are very accurate.
URI: 
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Leuven Statistics Research Centre (LStat)
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science